Skip to Main content Skip to Navigation


...
hal-00688165v3  Journal articles
Noufel FrikhaStephane Menozzi. Concentration Bounds for Stochastic Approximations
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (47), 15p
...
tel-00276933v1  Theses
Sandie Souchet. Estimation paramétrique d'une diffusion ergodique observée à temps discret
Mathématiques [math]. Université Panthéon-Sorbonne - Paris I, 1999. Français
...
hal-01064536v2  Journal articles
Noufel FrikhaLorick Huang. A MULTI-STEP RICHARDSON-ROMBERG EXTRAPOLATION METHOD FOR STOCHASTIC APPROXIMATION
Stochastic Processes and their Applications, Elsevier, 2015, 125 (11), pp.4066-4101. ⟨10.1016/j.spa.2015.05.016⟩
...
hal-00669470v1  Journal articles
Charles-Edouard Bréhier. Analysis of a HMM time-discretization scheme for a system of Stochastic PDE's
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.1185-1210. ⟨10.1137/110853078⟩
hal-00260978v1  Journal articles
Viet Chi Tran. A wavelet particle approximation for McKean–Vlasov and 2D-Navier–Stokes statistical solutions
Stochastic Processes and their Applications, Elsevier, 2008, 118 (2), pp.284-318. ⟨10.1016/j.spa.2007.04.008⟩
...
hal-00694908v2  Journal articles
Thomas ReyGiuseppe Toscani. Large-time Behavior of the Solutions to Rosenau Type Approximations to the Heat Equation
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (4), pp.1416-1438. ⟨10.1137/120876290⟩
...
hal-02315330v1  Journal articles
Guy BarlesChristine Georgelin. A Simple Proof of Convergence for an Approximation Scheme for Computing Motions by Mean Curvature
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 1995, 32 (2), pp.484-500
...
hal-01590822v2  Journal articles
Laurent GosseNicolas Vauchelet. Some examples of kinetic scheme whose diffusion limit is Il'in's exponential-fitting
Numerische Mathematik, Springer Verlag, 2019, 141 (3), pp.627-680
hal-01247414v1  Conference papers
Annie MilletIstvan Gyöngy. On the Richardson acceleration of finite elements schemes for parabolic SPDEs
Stochastic Partial Differential Equations and Applications - IX, Jan 2014, Levico Italy
...
hal-01334603v3  Journal articles
Michel BenaimBertrand CloezFabien Panloup. Stochastic approximation of quasi-stationary distributions on compact spaces and applications
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2018, 28 (4), pp.2370-2416. ⟨10.1214/17-AAP1360⟩
...
hal-00870585v2  Journal articles
Noufel Frikha. Multi-level stochastic approximation algorithms
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (2), pp.933-985. ⟨10.1214/15-AAP1109⟩
...
hal-00783125v1  Journal articles
Max FathiNoufel Frikha. Transport-entropy inequalities and deviation estimates for stochastic approximation schemes
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (67), pp.1-36
...
hal-00776822v1  Journal articles
Frédéric CoquelEdwige GodlewskiNicolas Seguin. Relaxation of fluid systems
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2012, 22 (8), pp.52. ⟨10.1142/S0218202512500145⟩
...
hal-00090421v2  Conference papers
Emma HoarauClaire DavidPierre SagautThiên-Hiêp Lê. Lie group stability of finite difference schemes
Supplement edition of the journal Discrete and Continuous Dynamical Systems, 2007, France
...
hal-01102789v1  Journal articles
Dylan PossamaïXiaolu Tan. Weak approximation of second-order BSDEs
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (5), pp.2535-2562. ⟨10.1214/14-AAP1055⟩
...
hal-00116811v2  Journal articles
Emma HoarauClaire DavidPierre SagautThiên-Hiêp Lê. LIE GROUP STUDY OF FINITE DIFFERENCE SCHEMES
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2007, 2007 (speciale), pp.495 - 505. ⟨10.3934/proc.2007.2007.495⟩
...
hal-00278077v1  Journal articles
Benjamin BruderOlivier BokanowskiStefania MarosoHasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩